Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Remarks on fixed points and boundaries


Author: W. A. Kirk
Journal: Proc. Amer. Math. Soc. 87 (1983), 62-64
MSC: Primary 47H10
MathSciNet review: 677232
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: It is shown that three recent fixed point theorems of E. Chandler for nonexpansive mappings defined on compact subsets of strictly convex normed linear spaces hold in arbitrary normed linear spaces.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 47H10

Retrieve articles in all journals with MSC: 47H10


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1983-0677232-0
Keywords: Nonexpansive mappings, fixed points, normed linear spaces
Article copyright: © Copyright 1983 American Mathematical Society